Using Maimonides' rule to estimate the effect of class size on scholastic achievement. / Angrist, J D ; Lavy, V .

In: The Quarterly Journal of Economics, Vol. 114, No. 2, 05.1999, p. 533-575.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Using Maimonides' rule to estimate the effect of class size on scholastic achievement. / Angrist, J D ; Lavy, V .

In: The Quarterly Journal of Economics, Vol. 114, No. 2, 05.1999, p. 533-575.

Research output: Contribution to journalArticlepeer-review

Harvard

Angrist, JD & Lavy, V 1999, 'Using Maimonides' rule to estimate the effect of class size on scholastic achievement', The Quarterly Journal of Economics, vol. 114, no. 2, pp. 533-575.

APA

Angrist, J. D., & Lavy, V. (1999). Using Maimonides' rule to estimate the effect of class size on scholastic achievement. The Quarterly Journal of Economics, 114(2), 533-575.

Vancouver

Angrist JD, Lavy V. Using Maimonides' rule to estimate the effect of class size on scholastic achievement. The Quarterly Journal of Economics. 1999 May;114(2):533-575.

Author

Angrist, J D ; Lavy, V . / Using Maimonides' rule to estimate the effect of class size on scholastic achievement. In: The Quarterly Journal of Economics. 1999 ; Vol. 114, No. 2. pp. 533-575.

BibTeX

@article{5fbdb459c44243d892cdb70d44322e33,
title = "Using Maimonides' rule to estimate the effect of class size on scholastic achievement",
keywords = "SCHOOL QUALITY, PUBLIC-SCHOOLS, MODELS, MATTER",
author = "Angrist, {J D} and V Lavy",
year = "1999",
month = may,
language = "English",
volume = "114",
pages = "533--575",
journal = "The Quarterly Journal of Economics",
issn = "0033-5533",
publisher = "Oxford University Press",
number = "2",

}

RIS

TY - JOUR

T1 - Using Maimonides' rule to estimate the effect of class size on scholastic achievement

AU - Angrist, J D

AU - Lavy, V

PY - 1999/5

Y1 - 1999/5

KW - SCHOOL QUALITY

KW - PUBLIC-SCHOOLS

KW - MODELS

KW - MATTER

M3 - Article

VL - 114

SP - 533

EP - 575

JO - The Quarterly Journal of Economics

JF - The Quarterly Journal of Economics

SN - 0033-5533

IS - 2

ER -